# SDR IPXA09556681

- Difficulty date: July 2, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 19,273 hours, 13,277 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 2 ENG I/B CORE COWL UPPER AFT RUB STRIP IS CHAFING ON INNER SKIN.  REMOVED & REPLACED RUB STRIP.
